MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM09100
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, the devices were returned to bd and evaluated.The photo is reviewed.Outer sheath fracture and partial deployment were confirmed for the device.A root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem09100.Endovascular stent graft allegedly experienced failure to deploy, misfire, and fracture.This report was received from a single source.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is 66 years old, male and 59kgs.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9192287
Report Number2020394-2019-03936
Device Sequence Number1879308
Product Code PFV
UDI-Device Identifier04049519008561
UDI-Public(01)04049519008561
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM09100
Device Catalogue NumberFEM09100
Device Lot NumberANCY3216
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1